# SDR 9507969947

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Contaminated
- Location: Press Syst
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 33,000 FEET.  CABIN ALTITUDE CLIMBED TO 11,000 FEET.  OXYGEN MASKS DID NOT DEPLOY.  CABIN PRESSURE WAS REGAINED AT 23,000 FEET AND FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  CLEANED CANNON PLUG ON PRESSURE AMPLIFIER.  ALSO, CHECKED ALL LINES AND HOSES IN AFT TAIL SECTION AND ACCESS PANEL TO OUTFLOW VALVE IN AFT CARGO.  ALL CHECKED OK, AIRCRAFT RETURNED TO SERVICE.
